The coarse Baum-Connes conjecture for relatively hyperbolic groups

Tomohiro Fukaya, Shin Ichi Oguni

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We study a group which is hyperbolic relative to a finite family of infinite subgroups. We show that the group satisfies the coarse BaumConnes conjecture if each subgroup belonging to the family satisfies the coarse Baum-Connes conjecture and admits a finite universal space for proper actions. If the group is torsion-free, then it satisfies the analytic Novikov conjecture.

Original languageEnglish
Pages (from-to)99-113
Number of pages15
JournalJournal of Topology and Analysis
Issue number1
Publication statusPublished - 2012 Mar


  • Coarse Baum-Connes conjecture
  • Mayer-Vietoris sequence
  • relatively hyperbolic group

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology


Dive into the research topics of 'The coarse Baum-Connes conjecture for relatively hyperbolic groups'. Together they form a unique fingerprint.

Cite this